# SDR SWAA051403

- Difficulty date: May 13, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 63,143 hours, 60,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA CRACKS AT BS 1016 PRESS BULKHEAD WEB, STR 15L & STR 23R.  REPAIRED BS 1016 PRESS BULKHEAD PER BFG ER.
